| Model Number |
RBYPCLP30 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the arterial pulmonary collateral artery using packing coil lps and a non-penumbra microcatheter.During the procedure, the packing coil lp would not advance at all from its initial position within the introducer sheath.It was also reported that the technician attempted to advance the packing coil lp through the introducer sheath on the back table with fingers proximal and distal to the friction lock; however, it was unsuccessful.Therefore, the packing coil lp was removed.The procedure was completed using a ruby coil lp.There was no report of an adverse effect to the patient.